MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1002/ccr3.2456

Медицинская библиотека · Clinical case reports · 2019

Infliximab-induced autoimmune hepatitis requiring liver transplantation.

Wong Frederick, Al Ibrahim Bashaar, Walsh Joanna, Qumosani Karim

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Autoimmune hepatitis is an infrequent but significant side effect of infliximab treatment. Diagnosis of autoimmune hepatitis is based on clinical, laboratory, and histological findings. Initial treatment involves cessation of infliximab and trial of prednisone. We present a rare case of infliximab-induced autoimmune hepatitis leading to liver failure requiring transplantation.

Для цитирования: Wong Frederick, Al Ibrahim Bashaar, Walsh Joanna, Qumosani Karim. Infliximab-induced autoimmune hepatitis requiring liver transplantation.. Clinical case reports. 2019. DOI: 10.1002/ccr3.2456.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.